# SDR 2008UALA02241

- Difficulty date: April 15, 2008
- Submitted: April 17, 2008
- Operation: Air carrier
- Aircraft: N180UA
- Make and model: Boeing 747422
- Aircraft serial: 25224
- Aircraft time: 72,222 hours, 8,808 cycles
- Engine: Pwa PW4056
- System (JASC): 2611 · Smoke Detection
- Part: Fire Loop
- Part number: 824101
- Condition: Faulty
- Location: Nr 4 Nacelle
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

'ENG 4 FIRE LP B' EICAS STATUS MSG DISPLAYED.  ENG 4 FIRE LOOP B FIRE OR FAULT OUTPUT.  FOUND TS683 PCN 585-1677 DAMAGED REPLACED THE SAME IAW MM 26-11-02.  OPS CHK GOOD.  AC OK FOR SERVICE.
